MAUDE Adverse Event Report: DEPUY SPINE INC BONE MARKER ASSEMBLY; MISC ORTHO SURGICAL INSTR

DEPUY SPINE INC BONE MARKER ASSEMBLY; MISC ORTHO SURGICAL INSTR
Model Number 205028
Medical Device Problem Code Material Deformation (2976)
Health Effect - Clinical Code No Consequences Or Impact To Patient (2199)
Date of Event 02/10/2020
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Complainant part is expected to be returned for manufacturer review/investigation, but has yet to be received.Without a lot number the device history records review could not be completed.Product was not returned.Based on the information available, it has been determined that no corrective and/or preventative action is proposed.This complaint will be accounted for and monitored via post market surveillance activities.If additional information is made available, the investigation will be updated as applicable.Device was used for treatment, not diagnosis.If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.
 
Event or Problem Description
Device report from (b)(6) reports an event as follows: it was reported that on (b)(6) 2020 during a posterior fusion (in l5-pedicle) treating a spinal canal stenosis, the probe (279702040) and the pedicle marker (205028) were deformed while a burr hole was being made.The procedure was completed without surgical delay.This report is for one bone marker assembly.This is report 1 of 1 for (b)(4).

Brand Name
BONE MARKER ASSEMBLY
Common Device Name
MISC ORTHO SURGICAL INSTR
Manufacturer (Section D)
DEPUY SPINE INC
325 paramount drive
raynham MA 02767
MDR Report Key9787130
Report Number1526439-2020-00643
Device Sequence Number504280
Product Code LXH
UDI-Device Identifier10705034001265
UDI-Public(01)10705034001265
Combination Product (Y/N)N
Initial Reporter CountryJA
PMA/510(K) Number
EXEMPT
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,foreig
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 02/10/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number205028
Device Catalogue Number205028
Was Device Available for Evaluation? No
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 02/10/2020
Initial Report FDA Received Date03/04/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1